CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
An Efficient Global Optimization Algorithm for Heated Oil Pipeline Problems 期刊论文
INDUSTRIAL & ENGINEERING CHEMISTRY RESEARCH, 2020, 卷号: 59, 期号: 14, 页码: 6638-6649
Authors:  Yang, Muming;  Huang, Yakui;  Dai, Yu-Hong;  Li, Bo
Favorite  |  View/Download:9/0  |  Submit date:2020/05/24
A Robust Multilevel Preconditioner Based on a Domain Decomposition Method for the Helmholtz Equation 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 81, 期号: 1, 页码: 291-311
Authors:  Lu, Peipei;  Xu, Xuejun
Favorite  |  View/Download:16/0  |  Submit date:2019/10/28
Multilevel method  Helmholtz equation  High wave number  Continuous interior penalty finite element method  GMRES method  Overlapping domain decomposition method  
AN OUTER APPROXIMATION METHOD FOR A CLASS OF MINIMAX CONVEX MINLP PROBLEMS 期刊论文
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, 2019, 卷号: 20, 期号: 3, 页码: 379-393
Authors:  Chen, Liang;  Dai, Yu-Hong;  Wei, Zhou
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
Minimax convex problem  MINLP  outer approximation  subgradient  master program  
Strong convergence and bounded perturbation resilience of a modified proximal gradient algorithm 期刊论文
Journal of Inequalities and Applications, 2018, 卷号: 2018, 期号: 1
Authors:  Guo,Yanni;  Cui,Wei
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
Strong convergence  Bounded perturbation resilience  Modified proximal gradient algorithm  Viscosity approximation  Convex minimization problem  
A general framework of piecewise-polynomial Mumford-Shah model for image segmentation 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2017, 卷号: 94, 期号: 10, 页码: 1981-1997
Authors:  Chen, Chong;  Leng, Juelin;  Xu, Guoliang
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Image segmentation  piecewise-polynomial approximation  anisotropic control  intensity heterogeneity  split Bregman iteration  11Y11  11Y16  11G20  11G99  68W20  
Conical partition algorithm for maximizing the sum of dc ratios 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2005, 卷号: 31, 期号: 2, 页码: 253-270
Authors:  Dai, Y;  Shi, JM;  Wang, SY
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
cutting plane  fractional programming  global optimization  outer approximation  sum of ratios